MathSciNet Relay Station
MathSciNet bibliographic data
MR9946 (5,226f) 09.1X
Chevalley, Claude On the notion of the ring of quotients of a prime ideal. Bull. Amer. Math. Soc. 50, (1944). 93–97.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement